MAUDE Adverse Event Report: ZimVie US Corp LLC IMPL TAPERED SCR-V SBM 4. 7MM 4.5MM 10MM; Dental Implant

ZimVie US Corp LLC IMPL TAPERED SCR-V SBM 4. 7MM 4.5MM 10MM; Dental Implant
Catalog Number TSVWB10
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994)
Date of Event 07/16/2026
Type of Reportable Event Malfunction

Brand Name
IMPL TAPERED SCR-V SBM 4. 7MM 4.5MM 10MM
Common Device Name
Dental Implant
Manufacturer (Section D)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
+1(561)971-3230
MDR Report Key50690962
Report Number0001038806-2026-04726
Device Sequence Number5975589
Product Code DZE
UDI-Device Identifier00889024020047
UDI-Public(01)00889024020047(17)291125(10)1293488
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K061410
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberTSVWB10
Device Lot Number1293488
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale